# SDR MTNA11132013001

- Difficulty date: November 13, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N848FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0158
- Aircraft time: 10,514 hours, 11,773 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: 26820011F
- Part serial: MAC0634
- Condition: Failed
- Location: Brake Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, AFTER LANDING.  THE LT BRAKE WENT TO THE FLOOR.  PAUSED THEN PUMPED PEDAL.  BRAKE EFFECTIVENESS RETURNED BUT FELT MUSHY.  TROUBLESHOT SYSTEM, REPLACED LEFT BRAKE MASTER CYLINDER.  LEAK AND OPS CHECKED GOOD IAW MM 32-41-00.
